Journal Article

Functional controllability and right invertibility for systems over rings

G. Conte and A. M. Perdon

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 95-102
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.95
Functional controllability and right invertibility for systems over rings

Show Summary Details

Preview

This paper is devoted to study the structure of linear systems with coefficients in a ring in connection with the so‐called functional controllability property and the right inversion problem. A geometric characterization of functional controllability is given and a related notion of relative degree is introduced. Applications to delay‐differential systems are considered.

Keywords: linear systems over ring; output reproducibility; delay‐differential systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.